Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Novikov Aleksandr Aleksandrovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “Bounds for expected maxima of Gaussian processes and their discrete approximations”, Stochastics, 89:1 (2017), 21–37  mathnet  crossref  mathscinet  isi (cited: 1)  isi (cited: 1)  elib  scopus
2. Nino Kordzakhia, Alexander Novikov, Bernard Ycart, “Approximations for weighted Kolmogorov–Smirnov distributions via boundary crossing probabilities”, Stat. Comput., 27 (2017), 1513 , 1523 pp.  mathnet  crossref  mathscinet  isi  elib  scopus

   2016
3. A. A. Novikov, S. Aleksander, N. E. Kordzakhiya, T. Ling, “Otsenivanie optsionov aziatskogo i basketnogo tipov s pomoschyu verkhnikh i nizhnikh granits”, Teoriya veroyatn. i ee primen., 61:1 (2016), 53–68  mathnet  crossref  zmath  elib; A. A. Novikov, S. Alexander, N. E. Kordzahiya, T. Ling, “Pricing of asian-type and basket options via bounds”, Theory Probab. Appl., 61:1 (2017), 94–106  crossref  zmath  isi  scopus

   2014
4. A. Novikov, A. N. Shiryaev, “Discussion on “Sequential Estimation for Time Series Models” by T. N. Sriram and Ross Iaci”, Sequential Anal., 33:2 (2014), 182–185  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
5. A. A. Novikov, N. E. Kordzahia, “Lower and upper bounds for prices of Asian-type options”, Proc. Steklov Inst. Math., 287:1 (2014), 225–231  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2013
6. A. Novikov, A. Shiryaev, “Remarks on moment inequalities and identities for martingales”, Statist. Probab. Lett., 83:4 (2013), 1260–1261  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
7. A. A. Novikov, N. E. Kordzakhiya, T. Ling, “O momentakh otsenok Pitmena: cluchai drobnogo brounovskogo dvizheniya”, TVP, 58:4 (2013), 695–710  mathnet (cited: 1)  crossref  elib; A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Theory Probab. Appl., 58:4 (2014), 601–614  crossref  isi (cited: 1)  elib
8. U. Çetin, A. Novikov, A. N. Shiryaev, “Bayesian sequential estimation of a drift of fractional Brownian motion”, Sequential Anal., 32:3 (2013), 288–296  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 5)

   2012
9. A. A. Novikov, N. E. Kordzakhiya, “Otsenki Pitmana: novyi podkhod k vychisleniyu asimptoticheskoi dispersii”, TVP, 57:3 (2012), 603–611  mathnet (cited: 1)  crossref  elib; A. A. Novikov, N. E. Kordzakhia, “Pitman estimators: an asymptotic variance revisited”, Theory Probab. Appl., 57:3 (2013), 521–529  crossref  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
10. S. Christensen, A. Irle, A. Novikov, “An elementary approach to optimal stopping problems for $\mathrm{AR}(1)$ sequences”, Sequential Anal., 30:1 (2011), 79–93  crossref  mathscinet (cited: 4)  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 10)

   2010
11. G. Mititelu, Y. Areepong, S. Sukparungsee, A. Novikov, “Explicit analytical solutions for average run length of CUSUM and EWMA charts”, East-West J. Math., 2010, no. Special Vol., 253–265  mathscinet (cited: 1)  zmath
12. R. Liptser, A. Novikov, A. G. Tartakovsky, “Celebrating Albert Shiryaev's 75th anniversary”, Sequential Anal., 29:2 (2010), 107–111  crossref  mathscinet  scopus
13. J. Hinz, A. Novikov, “On fair pricing of emission-related derivatives”, Bernoulli, 16:4 (2010), 1240–1261  crossref  mathscinet (cited: 4)  zmath  isi (cited: 8)  scopus (cited: 9)
14. K. A. Borovkov, A. N. Downes, A. A. Novikov, “Continuity theorems in boundary crossing problems for diffusion processes”, Contemporary quantitative finance, Springer, Berlin, 2010, 335–351  crossref  mathscinet  zmath


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017